# SDR DL72S953643

- Difficulty date: September 6, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N419DA
- Make and model: Boeing 727232
- Aircraft serial: 21272
- System (JASC): 5754 · Leading Edge Devices
- Part: Rib
- Condition: Cracked
- Location: Nr 2 Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SHOP INSPECTION, THE 4TH RIB FOR I/B END WAS FOUND CRACKED.  THE RIB WAS REPAIRED PER SRM 57-54-00.  THE LOWER COVE PANEL ATTACH ANGLE UNDERNEATH THE I/B UPSTOP WAS FOUND TO HAVE A CRACK.  THE ANGLE WAS REPAIRED PER SRM 57-54-0 FIG 812, FOR NR 2 L/E SLAT.
